All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 1139-1160                                                                DOI:10.11948/2017071
On solvability of a class of nonlinear elliptic type equation with variable exponent
Ugur Sert,Kamal Soltanov
Keywords:PDEs with nonstandart nonlinearity, solvability theorem, variable exponent, implicit degenerate PDEs.
      In this paper, we study the Dirichlet problem for the implicit degenerate nonlinear elliptic equation with variable exponent in a bounded domain $\Omega \subset \mathbb{R}^{n}$. We obtain sufficient conditions for the existence of a solution without regularization and any restriction between the exponents. Furthermore, we define the domain of the operator generated by posed problem and investigate its some properties and also its relations with known spaces that enable us to prove existence theorem.
PDF      Download reader